MAUDE Adverse Event Report: ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MODULAR VAULTLOCK DRILL GUIDE, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/28/2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle and an ar-9231-vl-03 univers vaultlock glenoid drill guide broke in a case.Nothing broke off inside the patient.The case was completed successfully by removing the vaultlock guide and continuing the case without a handle.This was discovered during a eclipse total shoulder procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the tip of an ar-9231-vl-03 universal quick connect handle had broken off inside of an glenoid drill guide with batch: 052124.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 07-feb-2022.
 
Event or Problem Description
Additional information was received on 02/28/2025: there was no case delay or added anesthesia administered to the patient.No adverse effects were reported.

Brand Name
MODULAR VAULTLOCK DRILL GUIDE, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21354205
Report Number1220246-2025-00368
Device Sequence Number15690950
Product Code LXH
UDI-Device Identifier00888867398955
UDI-Public(01)00888867398955(11)220207(10)052124
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR VAULTLOCK DRILL GUIDE, LARGE
Device Catalogue NumberAR-9231-VL-03
Device Lot Number052124
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown